Skip to main content


Asymptotic behavior of solutions for neutral dynamic equations on time scales

  • 660 Accesses

  • 2 Citations


We investigate the boundedness and asymptotic behavior of a first-order neutral delay dynamic equation on arbitrary time scales, extending some results from difference equations.



  1. 1.

    Anderson DR, Krueger RJ, Peterson AC: Delay dynamic equations with stability. Advances in Difference Equations 2006, 2006: 19 pages.

  2. 2.

    Berezansky L, Braverman E: Oscillation of a logistic difference equation with several delays. Advances in Difference Equations 2006, 2006: 12 pages.

  3. 3.

    Bohner M, Peterson AC: Dynamic Equations on Time Scales, An Introduction with Applications. Birkhäuser, Massachusetts; 2001:x+358.

  4. 4.

    Bohner M, Peterson AC (Eds): Advances in Dynamic Equations on Time Scales. Birkhäuser, Massachusetts; 2003:xii+348.

  5. 5.

    Erbe LH, Xia H, Yu JS: Global stability of a linear nonautonomous delay difference equation. Journal of Difference Equations and Applications 1995,1(2):151–161. 10.1080/10236199508808016

  6. 6.

    Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.

Download references

Author information

Correspondence to Douglas R Anderson.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Anderson, D.R. Asymptotic behavior of solutions for neutral dynamic equations on time scales. Adv Differ Equ 2006, 080850 (2006) doi:10.1155/ADE/2006/80850

Download citation


  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Asymptotic Behavior